# SDR SWIA200211604

- Difficulty date: December 20, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 687 hours, 580 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000
- Condition: Malfunctioned
- Location: Rt Cowl Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT COWL ANTI-ICE MESSAGE WHEN SELECTED ON.  RETURNED TO FAT.  REMOVED AND REPLACED RIGHT COWL ANTI-ICE VALVE IAW CRJ MM 30-22-01.  OPS CHECK GOOD.
